# SDR SWAA2021112227341

- Difficulty date: October 6, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL IN 2 LOCATIONS BS 956 RBL 18 WL 208 AND BS 956 RBL 23 WL 208 ; / [01] REMOVED CORROSION ON INTERCOSTAL IN 2 LOCATIONS BS 956 RBL 18 WL 208 IN AREA OF 0.8' BY 2.4' BY A MAXIMUM DEPTH OF 0.019' AND BS 956 RBL 23 WL 208 IN AREA OF 1.2' BY 1.8' BY A MAXIMUM DEPTH OF 0.020' PER SRM 51-10-02-0G-0 AND SRM 53-70-51-1A-1. OUT OF LIMITS PER SRM 53-70-51-1A-1.; [02] REMOVED CORROSION ON INTERCOSTAL IN 2 LOCATIONS BS 956 RBL 18 WL 208 IN AREA OF 0.8' BY 2.4' BY A MAXIMUM DEPTH OF 0.019' AND BS 956 RBL 23 WL 208 IN AREA OF 1.2' BY 1.8' BY A MAXIMUM DEPTH OF 0.020' PER SRM 51-10-02-0G-0 AND SRM 53-70-51-1A-1. OUT OF LIMITS PER SRM 53-70-51-1A-1. USED DIAL DEPTH GAUGE ID: NCX000697 S/N: UNKNOWN; [03] CERTIFIED CORRECTIVE ACTION #2; [04] VERIFIED CORRECTIVE ACTION 2.; [05] REMOVED DAMAGED INTERCOASTAL BS 956; RBL 7.9 - RBL 30; WL 208 PER SRM 51-40-02-0G-0.; [06] LOCATED AND DRILLED NEW INTERCOASTAL BS 956; RBL 7.9 - RBL 30; WL 208 PER SRM 51-40-05-0G-0 AND BOEING DWG 147A5760. OK TO INSTALL NEW INTERCOASTAL BS 956; RBL 7.9 - RBL 30; WL 208.; [07] VERIFIED CORRECTIVE ACTION 6 OKAY TO INSTALL; [08] INSTALLED NEW INTERCOASTAL BS 956; RBL 7.9 - RBL 30; WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG 147A5760.; [09] VERIFIED CORRECTIVE ACTION 8.; [10] INSPECTION STEPS COMPLETE.
